| Model Number |
9736060 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation of the returned navlock determined it has visible damage inside the handle that does not allow instruments to be inserted.Otherwise, with markers attached and fully seated, the navlock returns a good geometry error with normal tracking.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information from a healthcare professional (hcp) via a manufacturer representative (rep) regarding a guidance device being used in a spinal procedure.It was reported that the black navlock got stuck on the drill bit.No patient was involved.There were no additional complications reported or anticipated as a result of the event.